IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Integrated Circuits and Devices (ICD) [schedule] [select]
Chair Masahiko Yoshimoto (Kobe Univ.)
Vice Chair Takeshi Yamamura (Fujitsu Labs.)
Secretary Hiroaki Suzuki (Renesas), Toshimasa Matsuoka (Osaka Univ.)
Assistant Ken Takeuchi (Univ. of Tokyo), Osamu Watanabe (Toshiba), Akira Tsuchiya (Kyoto Univ.)

Special Interest Group on Computer Architecture (IPSJ-ARC) [schedule] [select]
Chair Toshinori Sato
Secretary Sunao Torii, Koji Kai, Keiji Kimura, Hiroaki Nishi

Conference Date Thu, Jan 19, 2012 10:00 - 18:20
Fri, Jan 20, 2012 09:30 - 16:50
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jan 19 AM 
10:00 - 11:30
(1) 10:00-10:30  
(2) 10:30-11:00  
(3)
ICD
11:00-11:30 Design of a High-Density and Low-Power Nonvolatile Logic Element Using MTJ Devices ICD2011-135 Daisuke Suzuki, Takahiro Hanyu (Tohoku Univ.)
  11:30-11:40 Break ( 10 min. )
Thu, Jan 19 AM 
11:40 - 12:30
(4)
ICD
11:40-12:30 [Invited Talk]
Low Power Technologies and Scaling Law Toward Future ICD2011-136
Koichiro Ishibashi (UEC-Tokyo)
  12:30-13:30 Lunch Break ( 60 min. )
Thu, Jan 19 PM 
13:30 - 15:10
(5) 13:30-14:20  
(6)
ICD
14:20-15:10 [Invited Talk]
Issues and Prospects of Nonvolatile Memories for Realizing Normally-Off Processors
-- How to solve the issues "Dilemma of Nonvolatile Logics --
ICD2011-137
Shinobu Fujita, Keiko Abe, Kumiko Nomura, Hiroaki Yoda (Toshiba)
  15:10-15:20 Break ( 10 min. )
Thu, Jan 19 PM 
15:20 - 16:10
(7) 15:20-16:10  
  16:10-16:20 Break ( 10 min. )
Thu, Jan 19 PM 
16:20 - 18:20
(8)
ICD
16:20-18:20 [Panel Discussion]
Challenges and Opportunities for Normally-Off Computing ICD2011-138
Hiroshi Nakamura (Univ. of Tokyo)
  -  
Fri, Jan 20 AM 
09:30 - 11:00
(9) 09:30-10:00  
(10) 10:00-10:30  
(11)
ICD
10:30-11:00 Associativity-Variable Cache to Adaptively Expand Operating Voltage Margin ICD2011-139 Jinwook Jung, Yohei Nakata, Shunsuke Okumura, Hiroshi Kawaguchi (Kobe Univ.), Masahiko Yoshimoto (JST)
  11:00-11:10 Break ( 10 min. )
Fri, Jan 20 AM 
11:10 - 12:10
(12)
ICD
11:10-11:40 Design Technology of stacked Type Chain PRAM ICD2011-140 Sho Kato, Shigeyoshi Watanabe (SIT)
(13) 11:40-12:10  
  12:10-13:10 Lunch Break ( 60 min. )
Fri, Jan 20 PM 
13:10 - 14:00
(14)
ICD
13:10-14:00 [Invited Talk]
Overview of High Performance Digital Processor Technology ICD2011-141
Hiroo Hayashi (Toshiba Corp.)
  14:00-14:10 Break ( 10 min. )
Fri, Jan 20 PM 
14:10 - 15:40
(15) 14:10-14:40  
(16) 14:40-15:10  
(17)
ICD
15:10-15:40 An Evaluation of An FPGA Based on Synchronous/Asynchronous Hybrid Architecture ICD2011-142 Yoshiya Komatsu, Masanori Hariyama, Shota Ishihara, Ryoto Tsuchiya, Michitaka Kameyama (Tohoku Univ.)
  15:40-15:50 Break ( 10 min. )
Fri, Jan 20 PM 
15:50 - 16:50
(18)
ICD
15:50-16:20 A 115mW 1Gbps QC-LDPC Decoder ASIC for WiMAX in 65nm CMOS ICD2011-143 Xiao Peng, Zhixiang Chen, Xiongxin Zhao, Dajiang Zhou, Satoshi Goto (Waseda Univ.)
(19)
ICD
16:20-16:50 A 75-Variable MIQP Solver Processor for Real-Time Robot Control ICD2011-144 Masanori Nishino, Hiroki Noguchi, Yusuke Shimai, Shintaro Izumi, Hiroshi Kawaguchi, Masahiko Yoshimoto (Kobe Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
ICD Technical Committee on Integrated Circuits and Devices (ICD)   [Latest Schedule]
Contact Address Osamu Watanabe (Toshiba Corporation)
TEL 044-549-2280,FAX 044-520-1806
E-:o7beba 
IPSJ-ARC Special Interest Group on Computer Architecture (IPSJ-ARC)   [Latest Schedule]
Contact Address Kai Koji (Panasonic)
E-:ikjpac 


Last modified: 2012-01-11 11:03:43


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICD Schedule Page]   /   [Return to IPSJ-ARC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan